# SDR UIEA2019041103846

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,940 hours, 16,794 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW ANNUNCIATED IN FLIGHT. ( PERFORMED OPERATIONAL TEST I.A.W BITE TEST IN WINDOW HEAT CONTROL UNIT. FOUND GOOD I.A.W AMM 30-41-00. )
